# SDR V0XD2019013003

- Difficulty date: January 4, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EQUIPMENT FLOOR WEB AT FS 193 IS CRACKED. REPAIRED LT FWD EQUIPMENT FLOOR WEB AT FS 193 IAW REO 670-53-11-509 REV E, DATED 2018-02-08 AND REO 670-53-1-1494, DATED 2019-01-26.
